Doctor insights on:
Why Do Antibiotics Make You Sick
Side effects: Antibiotics can irritate the lining of your digestive tract. They also can kill the healthy bacteria in your intestines that keep everything in balance, leading to diarrhea and yeast infections. That's why it's important to only take antibiotics when they are medically indicated (i.e. For bacterial infections and not for viruses), and to take them correctly and finish the full course when you do. ...Read moreSee 1 more doctor answer
Skin Sensitivity: Not sick (just because of the sun) but your skin may be very sensitive to burning. Being on antibiotics any time in the year can be hard on your GI system. ...Read more
U take antibiotic ?: Because u need it , u can't be allergic to all medication , and if u really can't take oral medication , u can take injection. ...Read more
Talk to his doctor: or pediatrician. If you aren't going to give it to him to take ifor a serious bacterial infection, the doctor has to document this in his chart, in case your son gets worse. You need to discuss WHY he's unable to take it, so that other alternatives can be discussed. Most doctors are resistant to giving antibiotics unless absolutely needed due to risks & resistance.So call now to find out best tx! ...Read moreSee 1 more doctor answer
I have been sick for 8 days and on my second antibiotic and still sick..Is there anything i can do?
Antibiotics are making me sick what should I take for some relief or what should I do stop taking them. Please help?
See below: Usually the nausia from antibiotics can be improved by taking them after eating on a full stomach. This can decrease the absorption of some antibiotics but that's better than having to stop due to nausia. Also, usually when you continue to take the antibiotic your body gets used to it and the nausia improves. Good luck. ...Read more
I took antibiotics and got better but now i'm sick again with the same thing. Should i still take the same antibiotics?
See your doctor: The answer to your question depends on several factors. If you didn't finish your meds the first time you may now have a resistant organism. If so, restarting the same antibiotic may not work. Also, although your symptoms may feel exactly the same, similar symptoms may be caused by many different things. You should be examined again to determine proper treatment for your current illness. ...Read more
Been sick for 2months was elevated but told nothing is wrong that bein elevated may be my normal keep getting antibiotics with no relief?
Sick: Hi sorry to hear that you are sick often, you are worn down from caring for your child, not getting enough rest etc...Try to get some extra help-if you can you must ask your doctor whether it is safe to breastfeed with the antibiotic rx. Some antibiotics are fine to continue to breastfeed, while others-you may need to discard your milk while they are in your system and then go back to breastfeed. ...Read more
Yes: But acute bronchitis rarely requires use of antibiotics. It is generally a viral illness which will resolve on its own, with antibiotics not only providing no benefit, but actually creating potential risk. If, however, you had adult onset pertussis (whooping cough), antibiotics would be useful. You can certainly exercise but would be careful to stay well hydrated and not exhaust yourself. ...Read more
Go back to Dr.: It may be possible that your bronchitis is due to a virus which would make the antibiotics useless. Viral infections usually resolve on their own after 1-2 weeks if you are generally healthy. It may also be possible that the antibiotics you were given were not effective against the bacteria. Either way you should go back and see your dr. ...Read more
I have had boils really bad for about two months. I have had four lots of antibiotics but I am still getting them. I feel very ill?
See ID doctor: You should see an infectious disease specialist. You need to have the pus from the boils cultured so you can know what antibiotics will work to treat them. You need to find out if you have any underlying immune problems making you prone to them. And you need to discuss ways to decrease amount of bacteria you are carrying on your skin to prevent further outbreaks. Infectious disease doc can help! ...Read more
Gf has took some antibiotics and feels like needs to be sick. Will they work if she does be sick? Took them at 10:30 current time 12:35
Possibly: Without more detailed information it is difficult to respond definitively, but if she threw up shortly after taking the medication she may need to take it again. The other question is whether she was reacting to the meds or her illness was causing the nausea and vomiting. You might want to call her doctor and check for their input. ...Read more
Im sick almost every week and I can't take take this anymore!! 1 month and 2 different antibiotics for different illnesses. Effective ways to prevent?
- Talk to a doctor live online for free
- Why antibiotics make you sick?
- Why does antibiotic make you sick?
- What do you do if an antibiotic makes you more sick?
- Ask a doctor a question free online
- Why do antibiotics make you tired?
- Antibiotics make you feel sick
- Why does oxidized fat make you sick?
- Why do probiotics make me sick?
- Talk to a infectious disease specialist online